# SDR DXTA200400461

- Difficulty date: November 30, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 3,499 hours, 2,761 cycles
- Engine: Pwa PW545A
- Engine time: 3,499 hours, 2,761 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 31J240401
- Part serial: NSN
- Condition: Warning Light
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL FUEL FILTER L-ANNUNCIATOR ILLUMINATED.  TAKEOFF ABORTED, ANNUNCIATOR EXTINGUISHED DURING ABORT.  REPLACED LEFT AND RIGHT ENGINE FUEL FILTER AND ASSOCIATED PACKING.  PERFORMED SATISFACTORY ENGINE RUNS AND LEAK CHECKS.  REFERENCE P + W 545 AMM 73-10-05.
